RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 6(300), Pages 215–216 (Mi umn1263)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Analytic properties of conditional curvatures of convex hypersurfaces and the Dirichlet problem for the Monge–Ampére equation

A. Taskaraev

V. I. Lenin Tashkent State University

Full text: PDF file (120 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:6, 216–217

Bibliographic databases:

MSC: 52A20, 52A15

Citation: A. Taskaraev, “Analytic properties of conditional curvatures of convex hypersurfaces and the Dirichlet problem for the Monge–Ampére equation”, Uspekhi Mat. Nauk, 49:6(300) (1994), 215–216; Russian Math. Surveys, 49:6 (1994), 216–217

Citation in format AMSBIB
\Bibitem{Tas94}
\by A.~Taskaraev
\paper Analytic properties of conditional curvatures of convex hypersurfaces and the Dirichlet problem for the Monge--Amp\'ere equation
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 6(300)
\pages 215--216
\mathnet{http://mi.mathnet.ru/umn1263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1316882}
\zmath{https://zbmath.org/?q=an:0848.35033}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..216T}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 6
\pages 216--217
\crossref{https://doi.org/10.1070/RM1994v049n06ABEH002460}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994TD11100015}


Linking options:
  • http://mi.mathnet.ru/eng/umn1263
  • http://mi.mathnet.ru/eng/umn/v49/i6/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:126
    Full text:50
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019